Theory of Computing Systems

, Volume 35, Issue 1, pp 81–93 | Cite as

Computing Complete Graph Isomorphisms and Hamiltonian Cycles from Partial Ones

  • A. Groß e
  • J. Rothe
  • G. Wechsung
Article

Abstract.

We prove that computing a single pair of vertices that are mapped onto each other by an isomorphism φ between two isomorphic graphs is as hard as computing φ itself. This result optimally improves upon a result of Gál, Halevi, Lipton, and Petrank. We establish a similar, albeit slightly weaker, result about computing complete Hamiltonian cycles of a graph from partial Hamiltonian cycles.

Keywords

Polynomial Time Hamiltonian Cycle Recursive Procedure Graph Isomorphism Informal Description 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York 2002

Authors and Affiliations

  • A. Groß e
    • 1
  • J. Rothe
    • 2
  • G. Wechsung
    • 1
  1. 1.Institut für Informatik, Friedrich-Schiller-Universität Jena, \{grosse, wechsung\}@informatik.uni-jena.deDE
  2. 2.Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf, rothe@cs.uni-duesseldorf.deDE

Personalised recommendations